MAUDE Adverse Event Report: DEPUY MITEK LLC US MILAGRO ADVANCE SCREW 9X30MM; ORTHOPAEDIC BONE SCREW, BIOABSORBABLE

DEPUY MITEK LLC US MILAGRO ADVANCE SCREW 9X30MM; ORTHOPAEDIC BONE SCREW, BIOABSORBABLE
Model Number 231822
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 04/17/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Udi: ( (b)(4).To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.
 
Event or Problem Description
It was reported by the customer in china that postoperatively to an arthroscopic debridement of the right knee with meniscus trimming and anterior cruciate ligament reconstruction with platelet-rich plasma injection procedure performed on (b)(6) 2020 to treat a fracture of the right intercondylar eminence of the tibia caused by the traffic accident., it was observed that the patient suffered inflammation and pain red with high temperature on the skin around the wound on (b)(6) 2021.It was reported that the initial diagnosis was: right tibial bone cyst.It was reported that the patient was hospitalized on (b)(6) 2021 due to right knee pain and unfavorable activity.It was reported that on (b)(6)2021, arthroscopic debridement and bone grafting were performed in the right knee under spinal anesthesia.It was reported that the pathology was taken during the operation, and anti-infection treatment with cefuroxime injection was given postoperatively.It was reported that now the wound healed well with normal skin temperature.No additional information can be provided.
 
Additional Manufacturer Narrative
This report is being submitted in pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by mitek or its employees that the report constitutes an admission that the device, mitek, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.H10 additional narrative: investigation summary: the complaint device is not being returned, it was retained by the customer, therefore unavailable for a physical evaluation.With the information provided, and without the complaint device to evaluate, we cannot determine a root cause for the reported failure.A manufacturing record evaluation was performed for the finished device lot number (4l35253), and no non-conformance was identified.Should the device ever be received back in the future, this complaint file will be reopened at that time and an evaluation will be performed and documented.At this point in time, no corrective action is required, and no further action is warranted.However, depuy synthes mitek will continue to track any related complaints within this device family as a means of monitoring the extent with which this complaint is observed in the field.

Brand Name
MILAGRO ADVANCE SCREW 9X30MM
Common Device Name
ORTHOPAEDIC BONE SCREW, BIOABSORBABLE
Manufacturer (Section D)
DEPUY MITEK LLC US
325 paramount drive
raynham MA 02767
MDR Report Key11967741
Report Number1221934-2021-01796
Device Sequence Number2990275
Product Code HWC
UDI-Device Identifier10886705022274
UDI-Public10886705022274
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K123362
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source foreign,health professional,o
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/21/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/30/2022
Device Model Number231822
Device Catalogue Number231822
Device Lot Number4L35253
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/21/2021
Supplement Date Received by Manufacturer06/24/2021
Initial Report FDA Received Date06/09/2021
Supplement Report FDA Received Date06/24/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age42 YR